Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Hearing constant voice in the ear. What is wrong?

noise in head with some vibration, taking Lipitor and Requip. Could either of these medications cause it ?
I have a constant noise in my head like a motor running. There seems to be some vibration to it as well. It is non-stop, and is especially bothersome when it is quiet. I cannot sleep without a CD playing to distract from the sound. It started very suddenly.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Hello Friend
Welcome to H.C.M
With little information and as per the history you have given and the clinical findings you may be suffering with deafness. I usually suggest my patient for an audiogram. This condition is called a tinitus. if there is deafness then you have to opt for some tinitus maskers or hearing aid to diminish the tinitus.
But still I would suggest you to consult the Specialist if you don’t get relief as on examination the findings may be different and line of treatment may have to be changed. Please don’t hesitate to consult and ask for any more query. i will be pleased to answer.
With best wishes for a speedy cure
Yours sincerely
The Health Caremagic Medical Team

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor